Hello, I am Dr Owen, I am a Board Certified Ob/Gyn Medical Doctor and I want to help you.
did he ejaculate?
Did you use a condom?
Do you use birth control?
Do you have any allergies?
He did ejaculate this time but not last time. We didn't use a condom because I am an idiot. We did have the talk, though. I am on Lutera.
Well the reason I was asking about the condom was because many women have latex allergies -
No allergy to latex that I know of.
Also other reasons could be that the Semen / sperm itself can cause the pH (acid base balance) to change and hence this can cause the yeast your normally have to overgrow....we all have some yeast and bacteria on our body...but sometimes the lowering of the pH can cause this.
So you do NOT have to have a discharge, nor do you have to have any other complaints or symptoms to have a yeast infection
So I would suggest using TWO over the counter products.
1. use Clotrimazole (also known as Gynelotrimin or Canestan)
2. Hydrocortisone (Cortisol)
Use these for at least 3 to 7 days and this should help you
Okay, that's what I was confused about. All of the info out there about yeast infections mention discharge and odor, none of which I am experiencing.
Also to Prevent this from happening in the future START to use a Probiotic such as RepHresh vaginal gel or RepHresh PRO B
Yeast does not always have an odor - most of the time an Odor is due to BV - bacterial vaginosis
and yeast also does Not always have a discharge
Now yeast commonly has a discharge - but not always
I can use Cortisol cream on the vaginal area?
yes you can - that is really to help the itching
the Clotrimazole would be to treat a yeast infection
Okay great. And is that probiotic really the only thing I can do to prevent this again? It just seems so tedious.
Yes the Probiotic keeps your vaginal pH at a normal level so that Sperm /Semen will NOT change the pH of the vagina - hence preventing a yeast of bv infection from occurring
I hope this helps
If you have more questions, you can always ask
Please click on EXCELLENT for helping you
Great, Thank you so much.
you are welcome
Have a great day
Please click on Excellent
That is how Justanswer credits us for helping you
Oh one more question! Anything I should look out for that will require a visit to my OBG?
If this is worsening, you get fevers greater than 101, or this is just not working after about 3 to 5 days of use...it should
I wish you well
Have a great week
you as well. Thanks.